Investigation of the stability of systems that have invariant toroidal manifolds
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2169-2172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a20,
author = {M. G. Medvedeva},
title = {Investigation of the stability of systems that have invariant toroidal manifolds},
journal = {Differencialʹnye uravneni\^a},
pages = {2169--2172},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a20/}
}
M. G. Medvedeva. Investigation of the stability of systems that have invariant toroidal manifolds. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2169-2172. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a20/